# SDR ASAA2021060835059

- Difficulty date: June 8, 2021
- Submitted: June 9, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 30,903 hours, 9,890 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Dual
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL FMC FAILURE AFTER LANDING. FMC WAS VERY SLOW THE ENTIRE FLIGHT. DUAL OPERATION RESTORED ON IT'S OWN DURING TAXI BEFORE QRH PROCEDURE COULD BE PERFORMED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 34-61 TASK 801. NO CURRENT FAULTS. NO HARDWARE FAILURES IN FAULT HISTORY.
